# SDR 01FDEA00271

- Difficulty date: April 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32167441
- Part serial: P678
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH BOTH PACKS ON CABIN BEGAN TO CLIMB TO 10,000 FT.  STARTED A DESCENT, A/C REMAIN UNPRESSURIED UNTIL LAND.  *S/D*  REMOVED AND REPLACED LT PACK VALVE.  OPS CK OF BOTH PACK LT & RT PRESS.  AC NORMAL ON GROUND AS PER MM.  REMOVED PLACARD.
